The papers below can be downloaded freely by clicking on them

  • Vol. 17, no. 4, 2022
  • Wipawee Tangjai, Suveera Chaeoueng, Naruemon Phumchaichot, On the Diophantine equation 7^x+5.p^y=z^2 where p\equiv 1,2,4\pmod 7.
    Rattiya Rittichuai, Aiyared Iampan, Ronnason Chinram, Pattarawan Singavananda, Almost subsemirings and fuzzifications.
    Thanittha Kowan, Chutima Mahalapkorkiat, Tiyaporn Samakrat, Patcharee Sumritnorrapong, Probability Distributions for Modeling of COVID-19 cases and deaths in Thailand.
    Saad Shakir Mahmood, Ali A. Abdulsahib, Jaafer Hmood Eidi, New Conjugate Direction Method for Unconstrained Optimization.
    Issaraporn Thiamsorn, Satsayamon Suksaengrakcharoen, On some properties of power Garima-Topp Leone power Lomax distribution with application to lifetime data.
    Alvaro H. Salas, Jairo E. Castillo, Lorenzo J. Martinez, Analytical and Numerical Solutions to the Kapitza Pendulum Equation.
    Apisit Pakapongpun, Bunthita Chattae, On the Diophantine Equation p^x + 7^y = z^2, where p is prime and x,y,z are non-negative integers.
    Thodsaporn Kumduang, Songpon Sriwongsa, A note on superassociative algebra of terms determined by singular mappings on a finite set.
    A. V. Ramakrishna, T. V. N. Prasanna, Near Ring Multiplications on a Locally Compact Topological Ring.
    Sakolwan Peetaneelavat, Somjai Boonsiri, Extroversion Text Classification Model Using Logistic Regression.
    Zhour Oumazouz, Driss Karim, The analysis and implementation of the symmetric key cryptographic algorithm based on the algebraic Paley graphs.
    Bilal N. Al-Hasanat, Asma Almazaydeh, On classification of groups of order p^4, where p is an odd prime.
    Bilal N. Al-Hasanat, Asma Almazaydeh, Normal Cover of Finite Groups.
    M. Khalifa Saad, S. A. Mohamed, Dual Spherical Curves According to Bishop Frame in the Dual 3-Space.
    Ichlas Adhiguna, Izdihar Salsabila Noor Arifin, Fajar Yuliawan, Intan Muchtadi-Alamsyah, On Orthogonal Circulant MDS Matrices.
    Nongluk Viriyapong, Chokchai Viriyapong, On the Diophantine equation n^x+19^y=z^2, where n \equiv 2 \mod 57.
    Alvaro H. Salas, Elementary Solution to a Damped and Forced Cubic-Quintic Duffing Equation.
    Lorenzo J. Martinez, Felipe A. Gallego, Alvaro H. Salas, Analytical Solution to a Damped and Forced Oscillator Equation with Power Law Nonlinearity.
    Nabeel E. Arif, Hosoya, Schultz and modified Schultz polynomials and their topological indices of prime graphs of commutative ring Z_n.
    Shatha A. Salman, Fatema A. Sadiq, Viean A. Zain Al-Aabdeen, Muntaha K. Abbas, Mayada N. Mohammedali, Some Properties for the Product and Free Sum of Two Polytopes.
    Wachirarak Orosram, Sawian Jaidee, Wipawee Tangjai, On the exponential Diophantine equation (p+2)^x +(2p+1)^y =z^2, where p, p+2, and 2p+1 are primes.
    Chokchai Viriyapong, Chawalit Boonpok, (\Lambda,sp)-continuity and \delta(\Lambda,sp)-closed sets.
    Chokchai Viriyapong, Chawalit Boonpok, Upper and lower faintly (\Lambda,sp)-continuous multifunctions.
    M. I. Khan, Abdelfattah Mustafa, The Transmuted Power Hazard Rate Distribution and its Applications.
    Matthew O. Oluwayemi, S. O. Olatunji, T. O. Ogunlade, On a Certain Subclass of Univalent Functions Involving the Beta Function.
    Zulfaneti, Hilda Assiyatun, Edy Tri Baskoro, On metric-location-domination number of graphs.
    Author Index for Volume 17.